# SDR CA960703020

- Difficulty date: June 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Engine: Allsn 250C20B
- System (JASC): 7323 · Turbine Governor
- Part: Driveshaft
- Condition: Worn
- Location: Gov Gr Box Drive
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE CONDUCTING A TURBINE CHANGE, AME REMOVED THE POWER TURBINE GOVERNOR AND FOUND THAT THE EPOXY, THE RETAINING RING, AND SHIM HAD FALLEN OFF. THE DRIVESHAFT SPLINES WERE WORN.
